# SDR SIMA973381

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382AE
- Make and model: Saab 340B
- Aircraft serial: 340B382
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: End Cap
- Part number: 7294711701
- Condition: Corroded
- Location: Bs 296
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - LEFT SEAT TRACK END CAP HAD CORROSION BEYOND LIMITS AT FS 296/BL 18.3 L.  REMOVED AND REPLACED LEFT SEAT TRACK END CAP IAW SAAB 340B SRM 53-00-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
